Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dizziness, nausea, fatigue, shivering just before periods, symptoms occurring post child birth. Causes and cure?

Every since I had my daughter 6.5 years ago, I have been having the following symptoms with increasing frequency and severity the day or two before my period, or the day of: dizziness , sometimes nausea , severe fatigue , the only thing that helps is to lay down and stop moving. Then I get the shivers , like I m cold and can t stop shaking. Then I need to sleep over 10 hours. The next day or so I get my period and then I m fine for the next few weeks. I feel great in between periods.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  685
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
may be after your child birth, there is some hormonal disturbance in your body. that is the reason for your increased pre-menusutrual symptoms. this is better treated with the symptomatically may be mephenemic acid, should help. if symptom persist, may be 2-3 rounds of combined OCP would be useful.

wishing you good health
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor